# SDR ASAA2021123037045

- Difficulty date: December 30, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 50,613 hours, 14,716 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Pulled
- Location: Fire Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FIRE TEST A FAULT OCCURRED ON B LOOP. #2 ENG. GROUNDED - YES.  BITE TESTED FIRE DET MODULE WITH #2 FIRE DET SW IN NORMAL 2 ENG LOOP B AND ALL 3 FAULT DISPLAY LTS ON ALL THE TIME. SET ENG 2 FIRE DET SW BACK TO LOOP A ONLY LTS WENT OUT.  FOUND WIRE PULLED OUT OF TERMINAL ON RT SIDE CORE ELEMENT. RETERMINATED MISSING TERMINAL REF B737-800 AMM 26-11-02. DISCONNEECTED WIRING TO ALL 4 "B LOOP DETECTORS AND PERFORMED RESISTANCE CHKS OF ALL 4 "B DETECTORS) REF B737-800 FIM 26-10 TASK 810. ALL 4 DET WELL WITHIN TOLERANCE.
